# SDR DL72P961026

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.25 INCH CRACK IN ELEVATOR LOWER SKIN AFT OF NR 2 RT BALANCE BOARD ACCESS PANEL.  FOUND DURING C-LETTER CHECK.  REPAIRED PER SRM 55-20-3, FIG 4.
